MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT231214
Medical Device Problem Codes Microbial Contamination of Device (2303); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, the safety and effectiveness of the gore® excluder® aaa endoprosthesis have not been evaluated in the following patient populations: pseudoaneurysms resulting from previous graft placement.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013 a patient was undergoing treatment of an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.On (b)(6) 2018 the patient reportedly had a right groin pseudoaneurysm with infected ptfe grafts.On (b)(6) 2018 the patient underwent external iliac to mid ptfe graft bypass; triple ligation of femoral vessels and closure of the pseudoaneurysm.Reported separately see psts event# (b)(4) medwatch#3007284313-2019-00095 on january 21, 2020 another pseudoaneurysm was reported, occurring in the right groin treatment zone.This was treated by means of a gore® viabahn® endoprosthesis 8mm x 100mm.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
D.11.A second device was added to the investigation and this device also met all pre-release specifications.Pxc121000 sn# (b)(6) udi: (b)(4).Device code updated.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10631563
Report Number3007284313-2020-01095
Device Sequence Number2605053
Product Code MIH
UDI-Device Identifier00733132610518
UDI-Public00733132610518
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Model NumberRMT231214
Device Catalogue NumberRMT231214
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/12/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H.10./11.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age68 YR
Patient Weight86